MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL 26X3/8 IB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL 26X3/8 IB; PISTON SYRINGE
Model Number 309625
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 1ml s/t w/ndl 26x3/8 ib had the needle and syringe spin out.The following information was provided by the initial reporter: "it was reported when removing the shield the needle goes with it.Verbatim: consumer reported when removing the shield the needle goes with it.Informed to seat the needle still seeing this issue.Caller gets 12 syringes at a time.Lot #: 8327216, catalog#: 309625, date of event: (b)(6) 2020.Samples status awaiting sample:".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 9/18/2020.H.6.Investigation: two sealed packaged 1ml s/t syringes with needles were received, confirmed to be from batch #8327216 (p/n 309625).The samples were visually evaluated.The top web graphic was marked dg518101.The packaging evaluation confirmed that this product was manufactured in 1998 and had therefore expired in 2003.Since the product had long expired, no further testing or sample evaluation was performed.Batch #8327216 (p/n 309625) was manufactured in 1998 and no records remain to perform dhr review.This batch of product was manufactured in 1998 and expired in 2003.It was produced before the udi requirements went into effect requiring expiration date to be printed on individual packages.Investigation cannot be performed for reported defects of expired product.
 
Event or Problem Description
It was reported that syringe 1ml s/t w/ndl 26x3/8 ib had the needle and syringe spin out.The following information was provided by the initial reporter: "it was reported when removing the shield the needle goes with it.Verbatim: consumer reported when removing the shield the needle goes with it.Informed to seat the needle still seeing this issue.Caller gets 12 syringes at a time.Lot #: 8327216, catalog#: 309625, date of event: 08/10/2020, samples status awaiting sample:".

Brand Name
SYRINGE 1ML S/T W/NDL 26X3/8 IB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10475383
Report Number1213809-2020-00586
Device Sequence Number3546107
Product Code FMF
UDI-Device Identifier30382903096252
UDI-Public30382903096252
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309625
Device Catalogue Number309625
Device Lot Number8327216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;